# SDR 97ZZZX2443

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6321 · Main Rotor Brake
- Part: Lining
- Part number: 900D3403006101
- Condition: Worn
- Location: Rotor Brake
- Part time: 1,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION, ROTOR BRAKE CONTROL WORN BEYOND SERVICEABLE LIMITS.  ROTOR BRAKE FAILS TO SLOW ROTOR DOWN WITHIN THE SPECIFIED LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
